I'm pregnant and am currently taking 250mg per day of tramadol. Doctor insists I come off of it, but I have fibromyalgia and have been on this for 10 years. HELP!
Stephen is completely right, in a better circumstance a slow taper would be called for. You must find an obgyn or pcp who understands this situation, maybe some other non narcotic meds can help, and a short term anti depressant? Stopping quickly is brutal physically and mentally, I don't want to scare you it can be done. Finding the right Dr right now us vital. If you can please let us know what happens.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2012 • 4 answers
Posted 18 Feb 2012 • 6 answers
Posted 10 Jun 2013 • 4 answers
Posted 1 Jan 2015 • 3 answers
Posted 19 Mar 2017 • 1 answer